# SDR AT9900133

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Ws 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND LEFT WING STA XOS 290.0 LEADING EDGE SKIN SPLICE CRACKED.  REMOVED AND REPLACED SPLICE PLATE, FABRICATED SPLICE PLATE, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-2 AND RES NR 99199.
